# SDR CALA2017100903542

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737924ER
- Aircraft serial: 31650
- Aircraft time: 18,974 hours, 6,715 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AC PACK SYSTEM HAS A DIRTY SOCK ODOR DURING TAKEOFF.  BETTER AT CLIMB AND CRUISE.  PERFORMED AN ENGINE WASH,  THE ODOR NO LONGER DETECTED,  OK FOR SERVICE.
